# SDR ASAA2021012733975

- Difficulty date: January 27, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 38,846 hours, 11,490 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 13498
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 38,846 hours, 11,490 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START FOLLOWING MASTER CAUTION RECALL, THE CONT CABIN ZONE TEMP LITE ILLUMINATED.  THIS LIGHT EXTINGUISHED ON MASTER CAUTION RESET.  GROUNDED - YES.  REMOVED AND REPLACED CONTROL CABIN TRIM AIR MODULATING VALVE REF B737-800 AMM 21-61-21.  LEAK CHECK AND OPS CHECK GOOD.  GROUND VERIFICATION TEST SUCCESSFUL.
